Follow
Jörg Thuswaldner
Jörg Thuswaldner
University of Leoben
Verified email at unileoben.ac.at
Title
Cited by
Cited by
Year
Combinatorics, automata and number theory
V Berthé, M Rigo
Cambridge University Press, 2010
2462010
Generalized radix representations and dynamical systems. I
S Akiyama, T Borbély, H Brunotte, A Pethő, JM Thuswaldner
Acta Mathematica Hungarica 108, 207-238, 2005
1382005
Dynamical directions in numeration
G Barat, V Berthé, P Liardet, J Thuswaldner
Annales de l'institut Fourier 56 (7), 1987-2092, 2006
1032006
Generalized radix representations and dynamical systems II
S Akiyama, H Brunotte, A Petho, JM Thuswaldner
ACTA ARITHMETICA-WARSZAWA- 121 (1), 21, 2006
912006
Topological properties of Rauzy fractals
A Siegel, JM Thuswaldner
Sociéte mathématique de France, 2009
842009
A survey on topological properties of tiles related to number systems
S Akiyama, JM Thuswaldner
Geometriae Dedicata 109, 89-105, 2004
712004
Recognizability for sequences of morphisms
V Berthé, W Steiner, JM Thuswaldner, R Yassawi
Ergodic theory and dynamical systems 39 (11), 2896-2931, 2019
662019
The topological structure of fractal tilings generated by quadratic number systems
S Akiyama, JM Thuswaldner
Computers & mathematics with applications 49 (9-10), 1439-1485, 2005
582005
Canonical number systems, counting automata and fractals
K Scheicher, JM Thuswaldner
Mathematical Proceedings of the Cambridge Philosophical Society 133 (1), 163-182, 2002
562002
On the characterization of canonical number systems
K Scheicher, JM Thuswaldner
542004
Polydimensional modelling of dendritic growth and microsegregation in multicomponent alloys
SC Michelic, JM Thuswaldner, C Bernhard
Acta materialia 58 (7), 2738-2751, 2010
522010
Geometry, dynamics, and arithmetic of -adic shifts
V Berthé, W Steiner, JM Thuswaldner
Annales de l'Institut Fourier 69 (3), 1347-1409, 2019
482019
Topological properties of two-dimensional number systems
S Akiyama, JM Thuswaldner
Journal de théorie des nombres de Bordeaux 12 (1), 69-79, 2000
442000
Elementary properties of canonical number systems in quadratic fields
JM Thuswardner
Applications of Fibonacci Numbers: Volume 7, 405-414, 1998
421998
Substitutions, Rauzy fractals and tilings
V Berthé, A Siegel, J Thuswaldner
Combinatorics, automata and number theory 135, 2010
412010
Distribution properties of digital expansions arising from linear recurrences
M Lamberger, JM Thuswaldner
Mathematica Slovaca 53 (1), 1-20, 2003
402003
Unimodular Pisot substitutions and their associated tiles
JM Thuswaldner
Journal de théorie des nombres de Bordeaux 18 (2), 487-536, 2006
372006
Normality of numbers generated by the values of entire functions
MG Madritsch, JM Thuswaldner, RF Tichy
Journal of number theory 128 (5), 1127-1145, 2008
362008
Fractal properties of number systems
W Müller, JM Thuswaldner, RF Tichy
Periodica Mathematica Hungarica 42, 51-68, 2001
342001
Shift Radix Systems: A Survey (Numeration and Substitution 2012)
P Kirschenhofer, JM THUSWALDNER
数理解析研究所講究録別冊 46, 1-59, 2014
322014
The system can't perform the operation now. Try again later.
Articles 1–20